Difference sets in Abelian groups

Kesava Menon, P. (1960) Difference sets in Abelian groups Proceedings of the American Mathematical Society, 11 (3). pp. 368-376. ISSN 0002-9939

Full text not available from this repository.

Official URL: http://www.jstor.org/pss/2034778


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:37759
Deposited On:20 Apr 2011 10:25
Last Modified:20 Apr 2011 10:25

Repository Staff Only: item control page